Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 86, NWS Fort Worth, TX

April 23, 2021Collin County, Dallas County, Rockwall County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 23, 2021, 2:27 PM CDT for Collin County, Dallas County, Rockwall County, Texas. It was in force for 63 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2021, 2:27 PM CDT (19:27 UTC)
Expired
Apr 23, 2021, 3:30 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Collin County, TX, Dallas County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 2:30 PM CDTHAIL 0.71 Wsw Richardson, TXDIME SIZED HAIL NEAR COLLINS AND 75, JUST SOUTH OF PRESIDENT GEORGE BUSH TURNPIKE AND 75.
Apr 23, 2:40 PM CDTHAIL 1Richardson, TXMEASURED WITH RULER, REPORT TAKEN BETWEEN 2:40 AND 2:45PM. NEAR NE RICHARDSON/MURPHY.
Apr 23, 2:40 PM CDTHAIL 1.5Murphy, TXPING PONG TO GOLF BALL SIZED HAIL; MEASURED WITH RULER.
Apr 23, 2:43 PM CDTHAIL 11 Ssw Murphy, TX1 INCH HAIL REPORTED AT RENNER RD / MURPHY RD.
Apr 23, 2:43 PM CDTHAIL 11 Ssw Murphy, TXCORRECTS PREVIOUS HAIL REPORT FROM 1 SSW MURPHY. 1 INCH HAIL REPORTED AT RENNER RD / MURPHY RD.
Apr 23, 2:45 PM CDTHAIL 1.75Murphy, TXGOLF BALL TO HEN EGG SIZED HAIL; MEASURED WITH RULER.
Apr 23, 2:45 PM CDTHAIL 2Murphy, TXCORRECTS PREVIOUS HAIL REPORT FROM MURPHY. GOLF BALL TO HEN EGG SIZED HAIL; MEASURED WITH RULER.
Apr 23, 2:45 PM CDTHAIL 2Murphy, TXGOLF BALL TO HEN EGG SIZED HAIL; MEASURED WITH RULER.
Apr 23, 3:00 PM CDTHAIL 1.75Lavon, TXN LAVON; MEASURED WITH RULER.
Apr 23, 3:01 PM CDTHAIL 0.752 Wsw Nevada, TXDIME SIZED HAIL.
Apr 23, 3:03 PM CDTHAIL 1Lavon, TXREPORTED FROM LAVON EOC/FIRE DEPARTMENT.
Apr 23, 3:18 PM CDTHAIL 1.5Nevada, TX.
Apr 23, 3:18 PM CDTHAIL 1.5Nevada, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 12:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

337 
WUUS54 KFWD 231927
SVRFWD
TXC085-113-397-232030-
/O.NEW.KFWD.SV.W.0086.210423T1927Z-210423T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
227 PM CDT Fri Apr 23 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Northwestern Rockwall County in north central Texas...
  Collin County in north central Texas...
  Northeastern Dallas County in north central Texas...

* Until 330 PM CDT.

* At 227 PM CDT, a severe thunderstorm was located over Richardson,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dallas, Plano, Garland, McKinney, Carrollton, Frisco, Richardson,
  Allen, Rowlett, Wylie, Rockwall, Farmers Branch, University Park,
  Sachse, Addison, Highland Park, Murphy, Royse City, Fairview and
  Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3335 9638 3334 9638 3334 9637 3328 9629
      3299 9630 3292 9652 3281 9677 3299 9689
      3299 9684 3311 9684 3338 9642
TIME...MOT...LOC 1927Z 232DEG 27KT 3298 9672 

HAIL...1.25IN
WIND...60MPH
$$

Sanchez
3 follow-up statements
389 
WWUS54 KFWD 231953
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
253 PM CDT Fri Apr 23 2021

TXC113-397-232002-
/O.CAN.KFWD.SV.W.0086.000000T0000Z-210423T2030Z/
Rockwall TX-Dallas TX-
253 PM CDT Fri Apr 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCKWALL AND
NORTHEASTERN DALLAS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3335 9638 3334 9638 3328 9629 3299 9630
      3298 9651 3299 9684 3311 9684 3338 9642
TIME...MOT...LOC 1952Z 232DEG 27KT 3310 9654 

$$

TXC085-232030-
/O.CON.KFWD.SV.W.0086.000000T0000Z-210423T2030Z/
Collin TX-
253 PM CDT Fri Apr 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR COLLIN COUNTY...

At 252 PM CDT, a severe thunderstorm was located over Lucas, or near
Wylie, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Plano, McKinney, Frisco, Richardson, Allen, Wylie, Sachse, Murphy,
Royse City, Fairview, Princeton, Lucas, Parker, Farmersville, Lowry
Crossing, Melissa, Lavon, St. Paul, Blue Ridge and Nevada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3335 9638 3334 9638 3328 9629 3299 9630
      3298 9651 3299 9684 3311 9684 3338 9642
TIME...MOT...LOC 1952Z 232DEG 27KT 3310 9654 

HAIL...1.25IN
WIND...60MPH
 
$$

Sanchez
014 
WWUS54 KFWD 232000
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
300 PM CDT Fri Apr 23 2021

TXC085-232030-
/O.CON.KFWD.SV.W.0086.000000T0000Z-210423T2030Z/
Collin TX-
300 PM CDT Fri Apr 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN COLLIN COUNTY...

At 300 PM CDT, a severe thunderstorm was located near Wylie, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
McKinney, Wylie, Sachse, Murphy, Royse City, Fairview, Princeton,
Lucas, Parker, Farmersville, Lowry Crossing, Melissa, Lavon, St.
Paul, Blue Ridge, Nevada, Josephine, New Hope and Westminster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3335 9638 3334 9638 3328 9629 3299 9630
      3298 9651 3298 9660 3327 9659 3338 9642
TIME...MOT...LOC 2000Z 237DEG 27KT 3309 9648 

HAIL...1.25IN
WIND...60MPH
 
$$

Sanchez
359 
WWUS54 KFWD 232025
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
325 PM CDT Fri Apr 23 2021

TXC085-232034-
/O.EXP.KFWD.SV.W.0086.000000T0000Z-210423T2030Z/
Collin TX-
325 PM CDT Fri Apr 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLLIN COUNTY WILL
EXPIRE AT 330 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3335 9638 3334 9638 3328 9629 3299 9630
      3298 9651 3298 9660 3327 9659 3338 9642
TIME...MOT...LOC 2024Z 232DEG 27KT 3315 9629 

$$

Sanchez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:52 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 23, 1:52 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
152 PM CDT Fri Apr 23 2021

...New Long Term...

.SHORT TERM... /Issued 1258 PM CDT Fri Apr 23 2021/
/Through Saturday/

Showers and thunderstorms have begun to develop west of I-35 as
large-scale lift overspreads the area. Destabilization will
continue over the next hour or two, with showers and thunderstorms
increasing in both coverage and intensity near and just west of
the I-35 corridor. Severe thunderstorms are likely across much of
the area this afternoon and evening, with large hail, damaging
winds, and a few tornadoes all possible. The tornado threat will
need to be monitored closely throughout the afternoon and evening,
as wind speeds increase and become more southeasterly in response
to an approaching surface low.

Confidence has increased in a secondary line of storms developing along
the cold front in southern Oklahoma early tonight. This line of
storms will likely move southeastward, impacting areas near and
along the Red River after midnight. Damaging winds will be the
primary concern with this activity. Confidence is a bit lower in
the southward extent of the line of storms. However, we will
continue to closely monitor trends and adjust PoPs as needed.

In addition to the severe weather threat, heavy rain will be a
concern along and east of I-35. The lack of significant rainfall
should abate any major flooding concerns. However, training
storms could result in a flood threat, especially for areas prone
to flash flooding.

Storms should come to an end early Saturday morning as the upper
trough and attendant surface low continue east. Despite the cold
front, mostly sunny skies will result in slightly warmer temperatures
on Saturday with highs in the 70s.

Barnes

&&

.LONG TERM... /NEW/
/Sunday onward/

The long-term forecast period will begin with an upper-level ridge
axis across the central CONUS, and an upper-level trough moving
into the western CONUS by Monday. As this trough digs into the
West, surface cyclogenesis will take place along the lee of the
Central Rockies. The combination of subsidence from the ridge
aloft and southerly low-level flow in response to the cyclogenesis
across CO/WY will lead to warm temperatures on Monday. Maximum
temperatures on Monday will rise into the mid to upper 80s for
much of North and Central Texas, with a few spots near and west of
U.S. Highway 281 forecast to approach 90 F. Despite the warm and
breezy conditions, relative humidity should stay near or above 30
percent for most locations, keeping the fire weather threat low.

By Tuesday, the upper-level trough axis will move further east
into the Rocky Mountains, deepening the surface low over eastern
CO. To the south of this low, a dryline will sharpen across West
Texas with dewpoints in the warm sector forecast to increase well
into the 60s. Strong ascent from the approaching upper-level
trough, large instability within a robust low-level warm-air
advection regime, and strong wind shear from a 120+ KT jet streak
will support a risk for severe thunderstorms. While there remain
some timing differences between major global models (with the GFS
being faster/earlier and the ECMWF being slower/later), we feel
confident at this time that a potential for a severe weather
episode is likely to exist somewhere in the Southern Plains by
late Tuesday and into Tuesday night.

For Wednesday and beyond, the forecast will be highly dependent
upon how quickly the upper-level trough exits our region. The
slower ECMWF solution would lead to higher precipitation chances
continuing into Wednesday as well as cooler temperatures. The GFS
solution on the other hand would lead to decreasing precipitation
chances on Wednesday. Regardless, it does appear that by the end
of the week, precipitation chances should end and a return to
normal to above normal temperatures can be expected as upper-level
riding builds back in across the western CONUS.

Godwin

&&

.AVIATION... /Issued 1258 PM CDT Fri Apr 23 2021/
/18Z TAFs/

MVFR/IFR ceilings will continue across all terminals this
afternoon. Showers and thunderstorms have begun to develop near
and west of the I-35 corridor. An increase in thunderstorm
coverage and intensity is expected within the next hour or two.
Hail and strong convective winds will be a concern this afternoon
through early evening.

Convective activity should exit to the east this evening, but a
secondary line of storms is expected to develop in southern
Oklahoma tonight. Confidence is low in the southward extent of
these storms, but VCTS has been included in the Metroplex TAFs for
now. All storms should exit to the east by 08Z or so as a cold
front pushes through the area. North/northwest winds are expected
behind the front, with gusty conditions likely by early Saturday
morning.

A few hours of MVFR ceilings will be possible at D10 terminals
Saturday morning. However, VFR should return by midday.

Barnes

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    57  76  54  83  62 /  40   0   0   0   0
Waco                54  76  51  84  59 /  40   0   0   0   0
Paris               56  72  51  78  58 / 100   5   0   0   0
Denton              54  74  49  81  59 /  40   0   0   0   0
McKinney            57  73  51  80  60 /  60   0   0   0   0
Dallas              59  76  56  84  64 /  40   0   0   0   0
Terrell             57  74  51  80  59 /  70   0   0   0   0
Corsicana           58  76  54  82  59 /  70   0   0   0   0
Temple              54  78  51  84  59 /  30   0   0   0   0
Mineral Wells       54  75  49  85  60 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 23, 1:53 PM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
153 PM CDT Fri Apr 23 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
153 PM CDT Fri Apr 23 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms will continue to increase in coverage and intensity
through the rest of the afternoon. Some storms will become severe,
with large hail, damaging winds, and a few tornadoes possible. The
greatest storm chances will be near and east of Interstate 35, but
the severe weather threat will exist across all of North and Central
Texas.

A second round of storms will be possible along the cold front
tonight near the Red River. Damaging winds will be the primary threat
with these storms. Storms will come to an end from west to east early
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
A chance for severe thunderstorms will return on Tuesday, but the
details remain uncertain at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening, mainly along
and east of the Interstate 35 corridor.

In the hours before

Special weather statement, Apr 23, 1:44 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
144 PM CDT Fri Apr 23 2021

TXZ100-101-231915-
Young TX-Jack TX-
144 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YOUNG AND NORTHERN
JACK COUNTIES UNTIL 215 PM CDT...

At 144 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Bryson, or 13 miles west of Jacksboro, moving
northeast at 50 mph.

Pea size hail will be possible with this storm.

 Locations impacted include...
Jacksboro, Bryson and Newport.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3344 9798 3343 9794 3339 9792 3328 9792
      3309 9844 3328 9851 3347 9821 3347 9798
TIME...MOT...LOC 1844Z 234DEG 45KT 3326 9838

Sanchez
Local storm report, Apr 23, 1:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 PM CDT FRI APR 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             5 N GRAND PRAIRIE       32.76N 97.03W
04/23/2021  E1.00 INCH       DALLAS             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR I-30 AND PRESIDENT
            GEORGE BUSH TURNPIKE.

&&

PRATER
Special weather statement, Apr 23, 1:47 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
147 PM CDT Fri Apr 23 2021

TXZ104-119-120-231915-
Collin TX-Rockwall TX-Dallas TX-
147 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCKWALL...SOUTH
CENTRAL COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL 215 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dallas, moving northeast at 40 mph.

Penny size hail will be possible with this storm.

 Locations impacted include...
Dallas, Plano, Garland, Mesquite, Richardson, Allen, Rowlett, Wylie,
Rockwall, Balch Springs, University Park, Sachse, Highland Park,
Murphy, Royse City, Fairview, Heath, Fate, Lucas and Sunnyvale.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3293 9632 3281 9650 3281 9652 3280 9652
      3267 9672 3284 9688 3313 9660
TIME...MOT...LOC 1847Z 222DEG 35KT 3282 9671

Sanchez
Local storm report, Apr 23, 1:49 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
149 PM CDT FRI APR 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             2 NNW FORT WORTH        32.78N 97.35W
04/23/2021  E0.70 INCH       TARRANT            TX   PUBLIC

            DIME SIZED HAIL AT 215 NE 14TH.

&&

PRATER
Local storm report, Apr 23, 1:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI APR 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             4 SSE RICHLAND HILLS    32.77N 97.20W
04/23/2021  E0.70 INCH       TARRANT            TX   PUBLIC

            DIME SIZED HAIL REPORTED AT 7300 JOHN T
            WHITE RD.

&&

PRATER
Special weather statement, Apr 23, 2:08 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
208 PM CDT Fri Apr 23 2021

TXZ103-104-118>120-231945-
Collin TX-Rockwall TX-Denton TX-Tarrant TX-Dallas TX-
208 PM CDT Fri Apr 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCKWALL...SOUTHEASTERN
DENTON...NORTHEASTERN TARRANT...SOUTHWESTERN COLLIN AND NORTHERN
DALLAS COUNTIES UNTIL 245 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Farmers Branch, moving northeast at 35 mph.

Penny size hail will be possible with this storm.

 Locations impacted include...
Dallas, Plano, Garland, Irving, Grand Prairie, Mesquite, McKinney,
Carrollton, Frisco, Richardson, Lewisville, Allen, Flower Mound,
Rowlett, Euless, Bedford, Grapevine, Wylie, Coppell and Rockwall.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

LAT...LON 3271 9694 3294 9720 3328 9674 3294 9633
TIME...MOT...LOC 1908Z 236DEG 29KT 3291 9686

Sanchez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 12:45 PM CDTSpecial Weather StatementFWDParker30 min
Apr 23, 1:13 PM CDTSpecial Weather StatementFWDTarrant32 min
Apr 23, 1:32 PM CDTSpecial Weather StatementFWDTarrant28 min
Apr 23, 1:44 PM CDTSpecial Weather StatementFWDJack31 min
Apr 23, 1:47 PM CDTSpecial Weather StatementFWDDallas, Rockwall28 min
Apr 23, 2:03 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise42 min
Apr 23, 2:08 PM CDTSpecial Weather StatementFWDDallas37 min
Apr 23, 2:32 PM CDTRiver Flood WarningFWDHunt42 hr
Apr 23, 2:32 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall38 hr
Apr 23, 2:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague39 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningFWDHunt63 min
Apr 23, 3:16 PM CDTSpecial Weather StatementFWDJohnson29 min
Apr 23, 3:28 PM CDTSpecial Weather StatementFWDMcLennan47 min
Apr 23, 3:42 PM CDTRiver Flood WarningFWDDallas14 hr
Apr 23, 3:46 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan23 min
Apr 23, 4:10 PM CDTSpecial Weather StatementFWDCooke35 min
Apr 23, 4:17 PM CDTSpecial Weather StatementFWDKaufman28 min
Apr 23, 4:35 PM CDTSpecial Weather StatementFWDWise25 min
Apr 23, 5:10 PM CDTSpecial Weather StatementFWDComanche35 min
Apr 23, 5:33 PM CDTSevere Thunderstorm WarningFWDLampasas57 min
Apr 23, 5:48 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton57 min
Apr 23, 6:25 PM CDTSpecial Weather StatementFWDCoryell35 min
Apr 23, 6:34 PM CDTSpecial Weather StatementFWDJohnson26 min
Apr 23, 6:38 PM CDTSpecial Weather StatementFWDBosque37 min
Apr 23, 6:45 PM CDTTornado WarningFWDDenton19 min
Apr 23, 6:57 PM CDTSpecial Weather StatementFWDBell33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.